RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 6, Pages 26–36 (Mi ivm1031)  

This article is cited in 6 scientific papers (total in 6 papers)

Hereditary properties of nonautonomous dynamical systems and their application in competition models

V. G. Il'ichev

Rostov State University

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:6, 24–34

Bibliographic databases:
UDC: 517.929
Received: 04.09.2000
Revised: 07.03.2002

Citation: V. G. Il'ichev, “Hereditary properties of nonautonomous dynamical systems and their application in competition models”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 6, 26–36; Russian Math. (Iz. VUZ), 46:6 (2002), 24–34

Citation in format AMSBIB
\Bibitem{Ili02}
\by V.~G.~Il'ichev
\paper Hereditary properties of nonautonomous dynamical systems and their application in competition models
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 6
\pages 26--36
\mathnet{http://mi.mathnet.ru/ivm1031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1943570}
\zmath{https://zbmath.org/?q=an:1035.37046}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 6
\pages 24--34


Linking options:
  • http://mi.mathnet.ru/eng/ivm1031
  • http://mi.mathnet.ru/eng/ivm/y2002/i6/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Il'ichev, “Evolution-stable parameters in a periodically changing environment”, Autom. Remote Control, 65:4 (2004), 612–624  mathnet  crossref  mathscinet  zmath  isi
    2. Nedorezov L.V., Volkova E.V., “O vliyanii zimnikh uslovii na dinamiku chislennosti populyatsii s neperekryvayuschimisya pokoleniyami: modelnyi podkhod”, Zhurnal obschei biologii, 66:6 (2005), 484–490  isi  elib
    3. V. G. Ilichev, “Inheritance Principle in Dynamical Systems”, Math. Notes, 90:6 (2011), 838–849  mathnet  crossref  crossref  mathscinet  isi
    4. Nedorezov L.V., Utyupin Yu.V., “Nepreryvno-diskretnye modeli dinamiki chislennosti populyatsii”, Ekologiya. Seriya analiticheskikh obzorov mirovoi literatury, 2011, no. 95, 1–234  elib
    5. Il'ichev V.G., “Inheritance Principle in Dynamical Systems and an Application in Ecological Models”, Differ Equ, 47:9 (2011), 1259–1270  crossref  mathscinet  zmath  isi  elib
    6. V. G. Il'ichev, A. A. Zelenin, “Two-party graphs and monotonicity properties of the Poincaré mapping”, Russian Math. (Iz. VUZ), 58:1 (2014), 27–34  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:270
    Full text:47
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020